# SDR 2007UALA01260

- Difficulty date: April 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 17,278 hours, 7,540 cycles
- Engine: Iae V2527A5
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transducer
- Part number: 422081100
- Part serial: 2415
- Condition: Faulty
- Location: Ths Actuator
- Part time: 17,278 hours, 7,540 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH TRIM KEEPS HUNTING NOSE UP ATTITUDE.  *S/D*  FAULT TRACED TO FAULTY THS ACTUATOR POSITION TRANSDUCER.  REPLACED BOTH COMMAND AND MONITOR TRANSDUCERS AS A PRECAUTIONARY MEASURE.
